# SDR CALA2024042201162

- Difficulty date: April 17, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737924ER
- Aircraft serial: 44561
- Aircraft time: 29,370 hours, 10,755 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

RTO DUE TO BIRD STRIKES ABOUT 100 KIAS.   INSPECTED IN REF WITH AMM 05-51-18-210-801 NO DAMAGE NOTED. STRIKE ON THE NOSE-RADOME NO DAMAGE NOTED, OUTER SKIN-TO-CORE OF THE RADOME DID NOT COMPRESS. INSPECTION IN REF WITH AMM 05-51-18-210-801 INSPECTED IN REF WITH AMM 05-51-18-210-801 NO DAMAGE NOTED. STRIKE ON THE NOSE-RADOME NO DAMAGE NOTED, OUTER SKIN-TO-CORE OF THE RADOME DID NOT COMPRESS.
